# SDR AALA201703299018

- Difficulty date: March 25, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 4,377 hours, 1,743 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 5145183
- Part serial: 25141
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER BRIEF ELECTRICAL ODOR AND CRACKLING IN FO HEADSET THE FO COMM PANEL WAS INOPERATIVE IN NORMAL. ALT OK. REMOVED AND REPLACED FO AUDIO CONTROL PANEL PER AMM 23-51-02. OPS CHECK OK. THE AIRCRAFT WAS NOT GROUNDED.
